# SDR MWEA97801

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 617-685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MODERATE CORROSION ON LT KEEL BEAM AREA LONGERON 29L BETWEEN STA 617 AND 658.  MTC REPAIRED IAW DOUGLAS DWNG 5911418 AND SRM 51-10-3 AND 51-30-2.
